# SDR DALA1030110612

- Difficulty date: October 25, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 77,144 hours, 38,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED POSSIBLE LIGHTNING STRIKE.  FOUND 2 LIGHTNING STRIKES AT FS 710 AND FS 741 BETWEEN STR 5R AND 6R.  BOTH DAMAGES WERE REPAIRED PER ERA 486943-14.  (DL757102992)
